Some New Integral Inequalities for Logarithmically Convex Functions with Applications


Creative Commons License

Akdemir :. O. , Kavurmacı Önalan H.

Turkish Journal Of Analysis and Number Theory, vol.4, no.5, pp.140-145, 2016 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 5
  • Publication Date: 2016
  • Title of Journal : Turkish Journal Of Analysis and Number Theory
  • Page Numbers: pp.140-145

Abstract

In this paper, some new integral inequalities are established for functions whose derivatives in absolute value are logarithmically convex functions by using some useful equalities which were proven by Tseng et al.. Several new estimations are also given in numerical integration. 

Bu çalışmada, Tseng ve ark. tarafından ispatlanan bazı eşitlikler kullanılarak türevlerinin mutlak değeri logaritmik konveks olan fonksiyonlar için bazı yeni eşitsizlikler elde edilmiştir. Nümerik integralde birkaç yeni tahmin verilmiştir.